# SDR 97ZZZX5116

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N520MC
- Make and model: Beech 200BEECH
- Aircraft serial: BB43
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Elevator
- Part number: 101610000606
- Condition: Damaged
- Location: Rt Outboard
- Part time: 8,540 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER A HANGAR RASH INCIDENT, THE RIGHT ELEVATOR WAS BEING REPAIRED FOR DAMAGE TO THE FIBERGLASS TIP.  AFTER REMOVAL OF THE TIP, THREE HOLES IN THE OUTBOARD TRAILING EDGE AREA OF THE SKIN WERE FOUND FILLED WITH BODY FILLER.  THE FILLER WAS REMOVED AND AN ALUMINUM DOUBLER WAS INSTALLED AFTER BEING APPROVED ON FORM 8110-3.
